# SDR SCNA20251230512

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N5147A
- Make and model: Boeing 737-83N
- Aircraft serial: 32882
- Aircraft time: 61,368 hours, 32,997 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Missing
- Location: Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE COVER MISSING SCREW.  INSTALLED SCREW ON L1 SLIDE IAW AMM 25-66-01
